# SDR SWIA2017102543918

- Difficulty date: October 8, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 34,363 hours, 21,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319.7, STRINGER 20R INTERCOSTAL HAS CORROSION. REMOVED & REPLACED THE INTERCOSTAL IAW SRM.
